TITLE

Carbamazepine withdrawal

PUB. DATE
May 2007
SOURCE
Reactions Weekly;5/19/2007, Issue 1152, p8
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of an older man with bipolar I disorder who experienced bipolar switching after sudden discontinuation of carbamazepine. The patient showed symptoms such elevated mood and irritability after taking the drug. Olanzapine, perazine, and lamotrigine were effective in improving her condition.
ACCESSION #
25482914

 

Related Articles

  • Olanzapine/fluoxetine withdrawal.  // Reactions Weekly;3/18/2006, Issue 1093, p26 

    Discusses research being done on mania induced by olanzapine/fluoxetine withdrawal in a patient with bipolar disorder. Reference to a study by R. R. Reeves et al in the November 2005 issue of the "Southern Medical Journal"; Dosage of the patient's olanzapine/fluoxetine therapy; Medical history...

  • Olanzapine.  // Reactions Weekly;10/30/2004, Issue 1025, p12 

    Presents cases of one woman and four men who developed manic symptoms during treatment with olanzapine for schizophrenia. Dosages received by the patients; Symptoms presented.

  • Lamotrigine.  // Reactions Weekly;1/26/2008, Issue 1186, p26 

    The article describes the case of two girls who developed mania while receiving lamotrigine for bipolar depression. The first girl experienced elevated mood, agitated behaviour, grandiose ideation and elevated sexual interest. Her manic symptoms resolved after the discontinuation of lamotrigine....

  • Carbamazepine.  // Reactions Weekly;11/14/2009, Issue 1278, p12 

    The article describes the case of a 26-year-old man with bipolar disorder who experienced symptomatic hyperammonaemia during his treatment with carbamazepine. His medical history included seizure disorder secondary to brain trauma, multiple sclerosis, unilateral blindness and mild mental...

  • Olanzapine.  // Reactions Weekly;6/6/2009, Issue 1255, p25 

    The article describes the case of a 16-year-old girl with a history of bipolar affective disorder who experienced tardive dystonia while receiving olanzapine treatment. After days of taking olanzapine, she reported neck and lower back discomfort, along with limited body movements. The drug was...

  • Carbamazepine/lamotrigine.  // Reactions Weekly;Oct2015, Vol. 1571 Issue 1, p47 

    The article presents case reports of two patients who developed DRESS syndrome following administration of carbamazepine and lamotrigine respectively.

  • Lamotrigine/olanzapine.  // Reactions Weekly;Nov2014, Vol. 1528 Issue 1, p128 

    The article presents a case study of a 52-year-old man who developed life-threatening toxic epidermal necrolysis during treatment with lamotrigine and olanzapine.

  • Ziprasidone.  // Reactions Weekly;5/9/2009, Issue 1251, p34 

    The article describes the case of a 44-year-old woman who experienced an exanthemous reaction. The patient, who has type 1 bipolar disorder, developed the said condition while undergoing treatment with ziprasidone. The patient was administered with aripiprazole instead of ziprasidone which cured...

  • Long-term therapy of bipolar illness. Keck, Paul E. // Journal of Family Practice;Mar2003 Supplement, Vol. 52 Issue 3, p18 

    The article focuses on long-term therapy for bipolar illness. It is important to prevent recurrent mood episodes and suppress intercurrent symptoms. Evidence from randomized controlled trials supports the efficacy of lithium, carbamazepine, divaproex, and lamotrigine in long-term treatment of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics